On the absolute convergence of the Fourier integral in the space $R_n$
Doklady Akademii Nauk, Tome 323 (1992) no. 5, pp. 838-840
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_323_5_a7,
author = {G. I. Osmanov},
title = {On the absolute convergence of the {Fourier} integral in the space $R_n$},
journal = {Doklady Akademii Nauk},
pages = {838--840},
year = {1992},
volume = {323},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_323_5_a7/}
}
G. I. Osmanov. On the absolute convergence of the Fourier integral in the space $R_n$. Doklady Akademii Nauk, Tome 323 (1992) no. 5, pp. 838-840. http://geodesic.mathdoc.fr/item/DAN_1992_323_5_a7/